MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW DCI-MINI SC-1000; OXIMETER

MASIMO - 40 PARKER RAINBOW DCI-MINI SC-1000; OXIMETER
Model Number 3799
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device provided higher than expected readings.They had to contact donor to administrate fe and special food to compensate the injury (blood extraction).No serious patient consequences reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.The sensor life has expired all of the allotted spot check measurements have been used.External visual inspection showed no damage.The sensor passed continuity testing, no short or open was detected and no intermittent short or open was detected when the sensor is manipulated.Accuracy testing could not be performed as the sensor life has expired.When connected to a monitor a "please replace sensor" error is displayed which is consistent with a sensor with no additional spot check measurements remaining.Brand name updated from rainbow dci-mini sc-200 to rainbow dci-mini sc-1000.Model # updated from 3797 to 3799.Catalog # updated from 3797 to 3799.
 
Event or Problem Description
The customer reported the device provided higher than expected readings.They had to contact donor to administrate and special food to compensate the injury (blood extraction).No serious patient consequences reported.

Brand Name
RAINBOW DCI-MINI SC-1000
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8220295
Report Number2031172-2019-00004
Device Sequence Number11180009
Product Code DQA
UDI-Device Identifier00843997008976
UDI-Public00843997008976
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3799
Device Catalogue Number3799
Device Lot Number17AD5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;